# SDR CNAM200100016

- Difficulty date: April 22, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ZONE A AISLE PATH LIGHTING ILLUMINATED PRIOR TO PUSHBACK.  RESEATED CONNECTOR AT BATTERY PACK.  SYSTEMS TESTS GOOD PER 33-50.
